MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION AMPLATZ SUPER STIFF; WIRE, GUIDE, CATHETER

BOSTON SCIENTIFIC CORPORATION AMPLATZ SUPER STIFF; WIRE, GUIDE, CATHETER
Model Number 39575
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Device Embedded In Tissue or Plaque (3165)
Date of Event 11/10/2020
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that guidewire fracture occurred.The target lesion was located in the moderately calcified mid left anterior descending artery.A 038/260 (bx/1) amplatz super stiff guidewire was advanced to the target lesion.However, during procedure, a piece of the wire broke off and lodged in the patient's arm.The broken piece was not removed from the patient's body and there were no attempts made to retrieve it.No patient complications were reported and the patient's condition was good.

Brand Name
AMPLATZ SUPER STIFF
Common Device Name
WIRE, GUIDE, CATHETER
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key10941243
Report Number2134265-2020-16800
Device Sequence Number19635997
Product Code DQX
UDI-Device Identifier08714729295709
UDI-Public08714729295709
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K843013
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/03/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/01/2022
Device Model Number39575
Device Catalogue Number39575
Device Lot Number0024049162
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/17/2020
Initial Report FDA Received Date12/03/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;